# SDR DALA2023060604556

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 54,161 hours, 38,713 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH/RH CUPS WEB MEMBRANE AT STA Y=1045 AT CPAX CABIN. SUMMARY OF NRC 00369: CORROSION LEVEL 2. LH/RH CUPS WEB MEMBRANE AT STA Y=1045 AT CPAX CABIN WERE REPLACED PER DWG 9981474 REV L AND B717-200 SRM 51-41-01-0G, 51-41-02-0G, AND 51-41 -05-0G. (LP #2797544)
